| Model Number |
TCF-450 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iv as well as bilateral exchange of textured devices due to patient's concern with product.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional reported, right side capsular contracture, baker grade iv.As well as, bilateral exchange of textured devices, due to patient's concern with product.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation:visual analysis of the returned device identified: weight to the spec, opening, brown particles on the surface of the shell.A microscopic analysis was performed which identify a striated edge opening.Based on the device analysis the final assessment is: - a striated edge opening on radius side assessed as surgical damage.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iv as well as bilateral exchange of textured devices due to patient's concern with product.Device has been explanted.
Additional Manufacturer Narrative
Correct reason for reoperation is: "biocell exchange".Additional, changed, and/or corrected data.
Event or Problem Description
The device was replaced.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iv as well as exchange of textured devices due to patient's concern with product.Device has been explanted.
Additional Manufacturer Narrative
Device photo analysis: visual analysis of the photographs identified a device appears to be intact, in the surface of the shell have red particles and red biological tissue next to device.The devices is labeled for right.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.Additional, changed, and/or corrected data: b5.